MathSciNet Relay Station
MathSciNet bibliographic data
MR2512497 65N06
Brezzi, Franco; Buffa, Annalisa; Lipnikov, Konstantin Mimetic finite differences for elliptic problems. M2AN Math. Model. Numer. Anal. 43 (2009), no. 2, 277–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement